MathSciNet Relay Station
MathSciNet bibliographic data
MR1452851 20J05 (20F32)
Epstein, David B. A.; Fujiwara, Koji The second bounded cohomology of word-hyperbolic groups. Topology 36 (1997), no. 6, 1275–1289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement